MathSciNet Relay Station
MathSciNet bibliographic data
MR2935393 53A10
Ferrer, Leonor; Martín, Francisco; Meeks, William H., III Existence of proper minimal surfaces of arbitrary topological type. Adv. Math. 231 (2012), no. 1, 378–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement